Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What are the side-effects of i-pill ? How are they controlled ?

me and mt girlfriend had unprotected intercourse ..only for few seconds... but i dint ejaculate and to be on a safer side she took an ipill within 24hrs of intercourse....after 3 days of takin the pill she said she is down ... she already had her periods 11 days she pregnent??
Asked On : Wed, 25 May 2011
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.Any penetrative act irrespective ejaculation inside or not can lead to pregnancy.As she has taken I pill,the chances of pregnancy are very less if taken properly.The reason for her feeling down could be something else also.Ask her to take rest,plenty of fluids orally and light diet.bye.
Answered: Wed, 25 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor